# SDR C2XA10IA297

- Difficulty date: November 17, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 27,845 hours, 20,879 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287502509
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2090 THE CREW REPORTED A STRONG ELECTRIC BURNING SMELL AROUND SEAT 1A AND THE GALLEY.  MAINTENANCE REMOVED AND REPLACED THE FIRST FOUR CABIN LIGHT ASSEMBLIES, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
